# SDR SWAA2020090413414

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 26,462 hours, 11,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT, AFT EMERGENCY EXIT LIGHT IS INOPERABLE.  RELAMPED LT OVERWING EXIT LIGHT PER MM 33-51-01.
